Alert archive / California / Wind Advisories in 2015

Wind Advisory 30, NWS Las Vegas, NV

December 22, 2015San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Dec 22, 2015, 9:30 PM PST for San Bernardino County, California. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2015, 9:30 PM PST (05:30 UTC)
Expired
Dec 23, 2015, 9:59 AM PST
In force
12 hr
Issued by
NWS Las Vegas, NV

County San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 5.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1644 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WWUS75 KVEF 230530
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
930 PM PST TUE DEC 22 2015

CAZ523-231330-
/O.NEW.KVEF.WI.Y.0030.151223T0530Z-151223T1800Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FORT IRWIN
930 PM PST TUE DEC 22 2015

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST WEDNESDAY. 

* TIMING...WINDS WILL REMAIN GUSTY OVERNIGHT AND GRADUALLY DECREASE
  LATE WEDNESDAY MORNING.

* WINDS...SOUTHWEST TO WEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50
  MPH.

* IMPACTS...STRONG CROSSWINDS WILL MAKE DRIVING DIFFICULT ON
  INTERSTATES 15 AND 40 IN AND AROUND BARSTOW AS WELL AS ON HIGHWAY
  58 BETWEEN BARSTOW AND KRAMER JUNCTION AND ON HIGHWAY 395. LOOSE
  OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS MAY BE BLOWN AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

STACHELSKI
2 follow-up statements
262 
WWUS75 KVEF 231116
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
316 AM PST WED DEC 23 2015

CAZ523-231800-
/O.NEW.KVEF.HW.A.0005.151224T2100Z-151225T1400Z/
/O.CON.KVEF.WI.Y.0030.000000T0000Z-151223T1800Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FORT IRWIN
316 AM PST WED DEC 23 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT FOR NORTHWEST SAN BERNARDINO COUNTY. A WIND ADVISORY
ALSO REMAINS IN EFFECT THROUGH 10 AM THIS MORNING.

* TIMING...WINDS WILL REMAIN GUSTY OVERNIGHT AND GRADUALLY DECREASE
  LATE WEDNESDAY MORNING. WINDS WILL INCREASE AGAIN DURING THE LATE
  AFTERNOON HOURS ON CHRISTMAS EVE...BE STRONGEST ON CHRISTMAS
  MORNING MAINLY EARLY...THEN DECREASE.

* WINDS...SOUTHWEST TO WEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50
  MPH THIS MORNING. SOUTHWEST TO WEST AT 30 TO 40 MPH WITH GUSTS OF
  45 TO 65 MPH ON CHRISTMAS EVE AND CHRISTMAS MORNING.

* IMPACTS...STRONG CROSSWINDS WILL MAKE DRIVING DIFFICULT ON 
  INTERSTATES 15 AND 40 IN AND AROUND BARSTOW AS WELL AS ON 
  HIGHWAY 58 BETWEEN BARSTOW AND KRAMER JUNCTION AND ON HIGHWAY 
  395. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS MAY 
  BE BLOWN AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD
RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT
TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ519-520-231800-
/O.NEW.KVEF.HW.A.0005.151224T2100Z-151225T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
316 AM PST WED DEC 23 2015

...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WATCH FOR THE EASTERN SLOPES OF THE SOUTHERN SIERRA AND THE OWENS
VALLEY...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT.

* TIMING...WINDS WILL START TO INCREASE IN THE LATE AFTERNOON AND
  EARLY EVENING HOURS ON CHRISTMAS EVE...BE STRONGEST IN THE LATE
  EVENING HOURS ON CHRISTMAS EVE INTO EARLY CHRISTMAS DAY...THEN
  DECREASE.

* WINDS...WEST WINDS OF 30 TO 50 MPH WITH GUSTS OF 50 TO 70 MPH.

* IMPACTS...STRONG CROSSWINDS WILL MAKE DRIVING DIFFICULT ON HIGHWAY
  395 BETWEEN BISHOP AND PEARSONVILLE. LOOSE OBJECTS OUTSIDE
  INCLUDING CHRISTMAS DECORATIONS MAY BE BLOWN AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

STACHELSKI
555 
WWUS75 KVEF 231759
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
959 AM PST WED DEC 23 2015

CAZ523-240100-
/O.CAN.KVEF.WI.Y.0030.000000T0000Z-151223T1800Z/
/O.CON.KVEF.HW.A.0005.151224T2100Z-151225T1400Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FORT IRWIN
959 AM PST WED DEC 23 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH LATE THURSDAY NIGHT...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY. 

* TIMING...GUSTY WINDS HAVE DECREASED THIS MORNING AND ARE EXPECTED
  TO REMAIN BELOW ADVISORY LEVELS FOR THE REMAINDER OF TODAY. WINDS
  WILL INCREASE AGAIN DURING THE LATE AFTERNOON HOURS ON CHRISTMAS
  EVE...BE STRONGEST ON CHRISTMAS MORNING MAINLY EARLY...THEN
  DECREASE.

* WINDS...SOUTHWEST TO WEST AT 30 TO 40 MPH WITH GUSTS OF 45 TO 65
  MPH ON CHRISTMAS EVE AND CHRISTMAS MORNING.

* IMPACTS...STRONG CROSSWINDS WILL MAKE DRIVING DIFFICULT ON 
  INTERSTATES 15 AND 40 IN AND AROUND BARSTOW AS WELL AS ON 
  HIGHWAY 58 BETWEEN BARSTOW AND KRAMER JUNCTION AND ON HIGHWAY 
  395. LOOSE OBJECTS OUTSIDE INCLUDING CHRISTMAS DECORATIONS MAY 
  BE BLOWN AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ519-520-240100-
/O.CON.KVEF.HW.A.0005.151224T2100Z-151225T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
959 AM PST WED DEC 23 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH LATE THURSDAY NIGHT...

* TIMING...WINDS WILL START TO INCREASE IN THE LATE AFTERNOON 
  AND EARLY EVENING HOURS ON CHRISTMAS EVE...BE STRONGEST IN THE 
  LATE EVENING HOURS ON CHRISTMAS EVE INTO EARLY CHRISTMAS DAY...
  THEN DECREASE. 

* WINDS...WEST WINDS OF 30 TO 50 MPH WITH GUSTS OF 50 TO 70 MPH.

* IMPACTS...STRONG CROSSWINDS WILL MAKE DRIVING DIFFICULT ON 
  HIGHWAY 395 BETWEEN BISHOP AND PEARSONVILLE. LOOSE OBJECTS 
  OUTSIDE INCLUDING CHRISTMAS DECORATIONS MAY BE BLOWN AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 22, 2:20 PM PST, 7 hours 10 minutes earlier.

Area forecast discussion, Dec 22, 2:20 PM PST, 7 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
220 PM PST TUE DEC 22 2015

.SYNOPSIS...A MOIST NORTHWEST FLOW WILL BRING OCCASIONAL CLOUDS AND
GUSTY WINDS TO THE REGION THROUGH WEDNESDAY. ANOTHER SYSTEM WILL
APPROACH THE AREA ON CHRISTMAS EVE DAY THEN PASS THROUGH AT NIGHT
WITH ANOTHER ROUND OF GUSTY WINDS AND SHOWERS POSSIBLE. CHILLY BUT
DRY WEATHER IS EXPECTED FROM CHRISTMAS DAY THROUGH THE WEEKEND.
&&

.SHORT TERM...THROUGH WEDNESDAY NIGHT.
NORTHWEST FLOW WILL CONTINUE OVER THE REGION THROUGH WEDNESDAY WITH
OCCASIONAL CLOUDS AND A FEW SHOWERS POSSIBLE OVER THE FAR NORTHERN
AND EASTERN PORTIONS OF THE FORECAST AREA. CLOUDS HAVE GENERALLY
BEEN DIMINISHING OVER THE WESTERN HALF OF THE AREA WITH BATCHES OF
LOW CLOUDS HANGING ACROSS NORTHERN LINCOLN AND MOHAVE COUNTIES.
LOCAL RADAR IMAGERY AND OBSERVATION DATA WAS NOT SHOWING ANY
MEASURABLE PRECIPITATION...BUT THERE COULD STILL BE SOME LIGHT
SHOWERS OVER THOSE FAR EASTERN AREAS...AT LEAST INTO THIS EVENING.
WINDS HAVE BEEN RATHER STRONG OVER THE WESTERN PORTIONS OF SAN
BERNARDINO COUNTY WITH DAGGETT AIRPORT ASOS RECORDED A PEAK WIND
GUST OF 64 MPH EARLIER TODAY. MOST OTHER LOCATIONS HAVE SEEN GUSTS
IN THE 50S AND AREAS AROUND TWENTYNINE PALMS HAVE SEEN GUSTS CLOSE
TO 40 MPH. WINDS HAVE BEEN SLOWLY DIMINISHING OVER THE PAST COUPLE
OF HOURS...BUT WILL KEEP THE CURRENT HIGH WIND/ADVISORY PRODUCTS IN
PLACE THROUGH 6PM THIS EVENING. WINDS ARE EXPECTED TO BE LIGHTER
WEDNESDAY ALONG WITH SOME LIGHT ISOLATED SHOWERS MAINLY OVER THE
HIGHER ELEVATIONS. TEMPERATURES WILL REMAIN CLOSE TO NORMAL.

.LONG TERM...THURSDAY THROUGH MONDAY.

NEXT STORM SYSTEM TO AFFECT THE REGION WILL MOVE IN THURSDAY IN THE
FORM OF YET ANOTHER FAST MOVING STORM SYSTEM FROM THE NORTHWEST.
MUCH LIKE THE LAST SEVERAL STORMS...THIS SYSTEM ONLY CLIPS US AND
MOVES FROM WEST TO EAST FAIRLY RAPIDLY LIMITING ANY POTENTIAL
IMPACTS. NONETHELESS...WIND AND SOME WINTER WEATHER IMPACTS CAN
STILL BE EXPECTED ESPECIALLY GIVEN THE SENSITIVE NATURE OF THE
HOLIDAY TRAVEL PERIOD.

WINDS WILL BEGIN PICKING UP ALONG A BELT STRETCHING FROM THE WESTERN
MOJAVE DESERT EAST INTO NORTHWEST ARIZONA ON THURSDAY AND ITS LIKELY
SOME WIND PRODUCTS WILL BE NEEDED DOWN THE LINE TO ACCOUNT FOR THIS.
AS THE TROUGH QUICKLY PROGRESSES FROM NORTHERN CALIFORNIA ACROSS THE
GREAT BASIN IT WILL DRAG A FAIRLY STRONG COLD FRONT SOUTHWARD WITH
IT. WHILE RAIN AND SNOWFALL WILL BE FAIRLY LIGHT WITH THIS QUICK
MOVING FRONT...PARTS OF LINCOLN COUNTY AND NORTHERN MOHAVE COUNTY
STAND THE CHANCE TO PICK UP A QUICK FEW INCHES OF SNOW...AND THESE
AREAS VERY WELL MAY WAKE UP TO A WHITE CHRISTMAS. WE WILL NEED TO
CONSIDER THE NEED FOR A WINTER WEATHER ADVISORY AS THE EVENT DRAWS
CLOSER DUE TO THE SENSITIVE NATURE OF HOLIDAY TRAVEL ON CHRISTMAS
EVE AND CHRISTMAS DAY. ELSEWHERE...ONLY LIGHT AMOUNTS OF RAIN OR
SNOW ARE EXPECTED WITH VERY LITTLE OR NO SNOW ACCUMULATION.

THINGS WILL QUICKLY DRY OUT ON CHRISTMAS DAY WITH STRONG NORTH WINDS
BECOMING THE GREATER CONCERN. NORTH WINDS WILL CONTINUE TO
STRENGTHEN INTO SATURDAY AS THE LOW CUTS OFF AND DIGS SOUTH INTO
ARIZONA...INDUCING A STRONG NORTH FLOW INTO OUR REGION.  WINDS MAY
END UP BECOMING QUITE STRONG ESPECIALLY IN FAVORABLE LOCATIONS FOR
NORTH WINDS...SUCH AS DOWN THE LOWER COLORADO RIVER NEAR NEEDLES AND
LAUGHLIN.  HIGH WIND PRODUCTS ARE A DEFINITE POSSIBILITY FRIDAY
NIGHT-SATURDAY AND IT WOULD BE ADVISABLE AT THIS POINT TO RECONSIDER
OUTDOOR RECREATION PLANNED SATURDAY ON THE AREA LAKES.

OUTSIDE OF WIND AND WEATHER...TEMPERATURES WILL BE SHARPLY COOLER
FRIDAY ONWARD AS THE COLD FRONT PUSHES EAST AND STRONG NORTH FLOW
LINGERS OVER THE AREA. TEMPERATURES IN LAS VEGAS ARE LIKELY TO
REMAIN BELOW 50 FOR A PERIOD OF SEVERAL DAYS WITH SUBFREEZING
TEMPERATURES POSSIBLE AT NIGHT DEPENDING ON THE WINDS. THE ENTIRE
REGION WILL BE AVERAGING 8 TO 12 DEGREES BELOW SEASONAL NORMALS FOR
HIGH TEMPERATURES. THE HOLIDAY SEASON IS HERE...AND IT WILL SURE
FEEL LIKE IT!
&&

.AVIATION...FOR MCCARRAN...NORTHEAST WINDS AROUND 7-8KTS ARE
EXPECTED TO CONTINUE THROUGH AT LEAST 03Z THIS EVENING...BUT THEN
GRADUALLY TURN MORE TO THE SOUTHWEST DURING THE EVENING HOURS. SOME
LOW LEVEL WIND SHEAR IS STILL POSSIBLE EARLY THIS EVENING DUE TO A
CHANGE IN WIND DIRECTION AND SPEED WITH HEIGHT. WINDS ARE FORECAST
TO BE NORTH TO NORTHEAST WEDNESDAY WITH SPEEDS BETWEEN 6-8KTS ALONG
WITH FEW-SCT CLOUDS 8-10K FEET.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...STRONG WEST WINDS ACROSS WESTERN SAN BERNARDINO COUNTY
WILL CONTINUE THROUGH 02Z BEFORE DIMINISHING DURING THE REST OF THE
EVENING. WEST WINDS ARE STILL EXPECTED TO REMAIN AROUND 15-25KTS
OVERNIGHT. WINDS DOWN THE COLORADO RIVER VALLEY HAVE BEEN SOUTHEAST
THROUGH THE AFTERNOON AROUND 10-20KTS...BUT THOSE WINDS WILL ALSO
DIMINISH THIS EVENING WITH SPEEDS AROUND 10KTS OVERNIGHT. ELSEWHERE
WINDS ARE EXPECTED TO REMAIN UNDER 10KTS. ISOLD SHOWERS WILL REMAIN
THROUGH 06Z ACROSS NORTHERN LINCOLN AND PORTIONS OF MOHAVE COUNTY
WITH CIGS AS LOW AS 2500 FEET. SCT-BKN CLOUDS ELSEWHERE WITH CIGS 6-
8K FEET.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
&&

SHORT TERM/AVIATION...GORELOW
LONG TERM...OUTLER

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Dec 22, 8:48 PM PST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
848 PM PST TUE DEC 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND DMG 3 NNW INDEPENDENCE      36.84N 118.22W
12/22/2015                   INYO               CA   LAW ENFORCEMENT

            HIGH WINDS KNOCKED A TREE ONTO TELEPHONE LINES ON FORT
            ROAD.

0542 PM     NON-TSTM WND GST OAK CREEK RAWS          36.84N 118.26W
12/22/2015  M75.00 MPH       INYO               CA   MESONET

            OAK CREEK RAWS MEASURED SUSTAINED WINDS OF 46 MPH AND A
            GUST OF 71 MPH AT 442 PM AND A PEAK GUST OF 75 MPH AT 54
            2PM.

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:16 AM PSTHigh Wind WatchVEFInyo, San Bernardino24 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.